# SDR UPS05245316

- Difficulty date: August 22, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,817 hours, 42,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1263 S5l To 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE SCRATCHES FOUND ON SKIN AT BS 1263 BETWEEN S5L AND 6L.  DAMAGED AREA FOUND OUT OF LIMITS, REPAIRED IAW SRM 53-30-3 FIG 13.
